# SDR ASOA201903293028

- Difficulty date: March 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,891 hours, 32,487 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14539293014
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SHEAR CLIP AT FRAME 80 BETWEEN STRINGER 5R AND 7R CRACKED. MAINTENANCE REPLACED SHEAR CLIP AT FRAME 80 BETWEEN STRINGER 5R AND 7R.
